# SDR 29GA2023092000001

- Difficulty date: September 15, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N401SV
- Make and model: Aerosp ATR42-500
- Aircraft serial: 1216
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bearing
- Part number: L812148
- Condition: Damaged
- Location: Zone 700
- Component: Swing Arm
- Component part number: D641181
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

CREW DISCOVERED LEFT MAIN TIRE BLOWN AND INDICATION OF MAIN BERING FAILURE. AFTER REMOVAL OF WHEEL FOUND THAT THE AXLE IS DAMAGED AND REQUIRES REPLACEMENT.
